MathSciNet Relay Station
MathSciNet bibliographic data
MR2742901 28A75 (46N30 60E15 60F10)
Bobkov, S. G.; Nazarov, F. L. Sharp dilation-type inequalities with fixed parameter of convexity. Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 351 (2007), Veroyatnost′ i Statistika. 12, 54--78, 299; translation in J. Math. Sci. (N.Y.) 152 (2008), no. 6, 826–839
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement